MAUDE Adverse Event Report: Zoll Circulation, Inc. LifeBand® Load-distributing Band; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. LifeBand® Load-distributing Band; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Codes Material Integrity Problem (2978); Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that after a patient call, when the crew attempted to replace the autopulse nxt band (lot # 226137), they noticed the band's blue plastic belt had scrunched up.Based on the pictures provided by the customer, the band's tyvek liner was torn, twisted, and jammed into the band guard.The autopulse nxt platform itself turned on without any issues, displayed no error codes or messages, and functioned properly throughout the call.The damaged band remained in use throughout the entire call, and the crew discarded it afterward.No consequences or impact on the patient.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll did not receive the autopulse nxt band in the complaint for evaluation because the customer had discarded it.However, a review of the customer-provided pictures showed that both sides of the belt were twisted and jammed within the band guard.The twisted belt appeared to have pulled the protective tyvek liner sheath into the band guard opening, likely due to improper handling.

Brand Name
LifeBand® Load-distributing Band
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50876680
Report Number3010617000-2026-00593
Device Sequence Number16138155
Product Code DRM
UDI-Device Identifier00849111002981
UDI-Public00849111002981
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001013
Device Lot Number226137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown